Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the infinite product of operators
in Hilbert space


Author: László Mate
Journal: Proc. Amer. Math. Soc. 126 (1998), 535-543
MSC (1991): Primary 47A05; Secondary 46C99, 15A60, 05C05
MathSciNet review: 1415333
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a necessary and sufficient condition for a certain set of infinite products of linear operators to be zero. We shall investigate also the case when this set of infinite products converges to a non-zero operator. The main device in these results is a weighted version of the König Lemma for infinite trees in graph theory.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47A05, 46C99, 15A60, 05C05

Retrieve articles in all journals with MSC (1991): 47A05, 46C99, 15A60, 05C05


Additional Information

László Mate
Affiliation: Institute of Mathematics, Technical University of Budapest, H-1111 Sztoczek u. 2 H 26, Budapest, Hungary
Email: mate@math.bme.hu

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04067-2
PII: S 0002-9939(98)04067-2
Keywords: Orthogonal decomposition, rooted tree, prefix, shift-invariant, joint spectral radius
Received by editor(s): May 15, 1996
Received by editor(s) in revised form: August 21, 1996
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1998 American Mathematical Society